Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A transfer principle for simple properties of theories
HTML articles powered by AMS MathViewer

by Mark E. Nadel PDF
Proc. Amer. Math. Soc. 59 (1976), 353-357 Request permission

Abstract:

A notion of simple property of theories is introduced and it is shown that if ${\text {P}}$ is a simple property of theories, $A$ countable admissible, and $M$ a structure in $A$, then ${\operatorname {Th} _A}(M)$ has property ${\text {P}}$ iff ${\operatorname {Th} _{\infty \omega }}(M)$ has property ${\text {P}}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H10
  • Retrieve articles in all journals with MSC: 02H10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 353-357
  • MSC: Primary 02H10
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0414350-2
  • MathSciNet review: 0414350